UZH-Logo

Maintenance Infos

Gromov-Witten invariants on Grassmannians


Buch, A; Kresch, A; Tamvakis, H (2003). Gromov-Witten invariants on Grassmannians. Journal of the American Mathematical Society, 16(4):901-915.

Abstract

We prove that any three-point genus zero Gromov-Witten invariant on a type A Grassmannian is equal to a classical intersection number on a two-step flag variety. We also give symplectic and orthogonal analogues of this result; in these cases the two-step flag variety is replaced by a sub-maximal isotropic Grassmannian. Our theorems are applied, in type A, to formulate a conjectural quantum Littlewood-Richardson rule, and in the other classical Lie types, to obtain new proofs of the main structure theorems for the quantum cohomology of Lagrangian and orthogonal Grassmannians.

Abstract

We prove that any three-point genus zero Gromov-Witten invariant on a type A Grassmannian is equal to a classical intersection number on a two-step flag variety. We also give symplectic and orthogonal analogues of this result; in these cases the two-step flag variety is replaced by a sub-maximal isotropic Grassmannian. Our theorems are applied, in type A, to formulate a conjectural quantum Littlewood-Richardson rule, and in the other classical Lie types, to obtain new proofs of the main structure theorems for the quantum cohomology of Lagrangian and orthogonal Grassmannians.

Citations

49 citations in Web of Science®
45 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

32 downloads since deposited on 27 Feb 2010
13 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2003
Deposited On:27 Feb 2010 01:40
Last Modified:02 Jun 2016 18:28
Publisher:American Mathematical Society
ISSN:0894-0347
Additional Information:First published in Journal of the American Mathematical Society in Vol.16 Number 4,2003, published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0894-0347-03-00429-6

Download

[img]
Preview
Filetype: PDF
Size: 441kB
View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations